Bleeding After Taking Birth Control Pills In People With PCOS?
In the afternoon I was sick with Pcos, again on the Diane 35 Pill therapy, but I forgot to take it for 4 days and the blood came out like menses. Bnx was pretty good, then when the blood came out I took 1 pill. Is that okay? I continue the Pill nx. Thanks
PCOS or policystovarian syndrome is a function of the ovaries (ovaries) resulting in hormonal imbalance. Symptoms that often cause include:
increased levels of androgens (male hormones) in women, for example growing a lot of fine hair on the chest, face or buttocks
the appearance of multiple cysts on the ovaries
treatment is carried out starting from changing your lifestyle to be healthier, taking hormone balancing drugs and surgery. So giving birth control pills in your case aims to balance hormone levels in the body. how to use it, you can consume one seed every day at the same hour. If you have stopped taking it, then you can just continue with the next pill and it's not something you need to worry about.
For more details, you can consult a gynecologist to find out the progress of your therapy
so hopefully useful